標題: A novel analytical solution for constant-head test in a patchy aquifer
作者: Yang, Shaw-Yang
Yeh, Hund-Der
環境工程研究所
Institute of Environmental Engineering
關鍵字: constant-head test;patchy aquifer;analytical solution;numerical approach
公開日期: 1-十月-2006
摘要: A mathematical model describing the hydraulic head distribution for a constant-head test performed in a well situated at the centre of a patchy aquifer is presented. The analytical solution for the mathematical model is derived by the Laplace transforms and the Bromwich integral method. The solution for the hydraulic head has been shown to satisfy the governing equations, related boundary conditions, and continuity requirements for the hydraulic head and flow rate at the interface of the patch and outer regions. An efficient numerical approach is proposed to evaluate the solution, which has an integral covering an integration range from zero to infinity and an integrand consisting the product and square of the Bessel functions. This solution can be used to produce the curves of dimensionless hydraulic head against dimensionless time for investigating the effect of the contrast of formation properties on the dimensionless hydraulic head distribution. Define the ratio of outer-region transmissivity to patch-region transmissivity as alpha. The dimensionless hydraulic head for alpha = 0.1 case is about 2.72 times to that for alpha = 10 case at dimensionless large time (e.g. tau >= 10(6)) when the dimensionless distance (rho) equals 10. The results indicate that the hydraulic head distribution highly depends on the hydraulic properties of two-zone formations. Copyright (C) 2006 John Wiley & Sons, Ltd.
URI: http://dx.doi.org/10.1002/nag.523
http://hdl.handle.net/11536/11718
ISSN: 0363-9061
DOI: 10.1002/nag.523
期刊: INTERNATIONAL JOURNAL FOR NUMERICAL AND ANALYTICAL METHODS IN GEOMECHANICS
Volume: 30
Issue: 12
起始頁: 1213
結束頁: 1230
顯示於類別:期刊論文


文件中的檔案:

  1. 000241051400003.pdf